# SDR AWXA9800070

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Missing
- Location: Gear Door Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

AFTER GEAR RETRACTION, UNUSUAL NOISE HEARD, ECAM DISPLAYED LANDING GEAR DOOR UNLOCKED, LGCIU 1 AND 2 FAIL.  GRAVITY EXTENDED GEAR SUCCESFULLY, UNEVENTFUL LANDING KLAS.  EMERGENCY WAS DECLARED.  REPLACED MISSING ACTUATOR BOLT AND WASHER PER AMM 32-31-16.  DOOR OPS CHECK GOOD.
